If they have pacemakers, it would seem to me that too slow is not a concern, as long as the pacemaker is working correctly. The amiodrone then is being given to keep them from going too fast and not having enough ventricular filling time. It works on by prolonging the action potential and refractory time so it's an inotropic agent. It does provide some reduction in PVR, but it is not rapid effect like the beta blockers that someone else mentioned. Drug guides list bradycardia as a contraindication, unless they have a pacemaker. Due to the tremendously long onset, and half-life of this drug I would be looking at other causes of new onset hypotension. BP and HR are related in that to a point, they both increase cardiac output, however if the HR gets too high you loose filling time and then CO drops. The other thing is are they symptomatic with a BP of 90/50. As others have said, that can be a perfectly normal BP for some people.
Amiodarone has a lot of nasty and significant side effects, so if they are on it, they are probably already pretty far down the rabbit hole at least that is the impression that I have gotten as an new grad. I could be wrong.